# SDR ERAA097105

- Difficulty date: May 24, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 13,321 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Rotor Head
- Part number: 105141081
- Part serial: 050048
- Condition: Leaking
- Location: Main Rotor
- Part time: 6,645 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEAKING INBOARD SEAL.  SEALS WORN, WEAR RINGS GROOVED, FLAT WASHERS WARPED.  DISASSEMBLED TO FACILITATE INBOARD SEAL REPLACEMENT.  VISUALLY INSPECTED AND FOUND SLIGHT CORROSION, REPAIRED.
